# SDR 97ZZZX4150

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7222V
- Make and model: Beech 58
- Aircraft serial: TH1430
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft
- Part number: 0024100381
- Condition: Failed
- Location: Nlg
- Part time: 2,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A GROUND OBSERVER INFORMED NLG DOORS REMAINED OPENED AFTER THE GEAR WAS UP.  PILOT HEARD NOISES COMING FROM NOSE AREA DURING RECENT FLIGHTS.  INSP REVEALED LOWER PORTION OF CAM PLATE SLOT ON THE SHAFT THAT CLOSES THE NOSE GEAR DOORS BROKE OFF AND BREAK HAD BEEN POLISHED SMOOTH BY CAM PIN INDICATING THE COND HAD EXISTED FOR SOME TIME.  THE NOISE HEARD WAS THE DOORS POPPING BACK OPEN, UNDER SPRING TENSION, AFTER THE CAM SLOT AND SHAFT WERE TAKEN OVER CENTER.  A NEW SHAFT ASSY WAS INSTALLED, GEAR DOORS ADJUSTED, AND ACFT RETURNED TO SERVICE.  THE PLANE WAS 35 HRS INTO ANNUAL INSPECTION.  RECOMMEND BEECH SB 2601 PERTAINING TO BEECH 33, 35, AND 36 BE APPLIED TO INCLUDE THE BARON SERIES AIRCRAFT.
